# SDR DALA2019082004867

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1231149) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA 986, FROM RBL 64 TO LBL 64 AT PASSENGER COMPARTMENT. REPAIR WAS PERFORMED ON FLOOR BEAM STA 986, FROM RBL 64 TO LBL 64 AT PASSENGER COMPARTMENT W2 PER ETI-37-19-306 REV.1 AND ERA 580505-14 REV. ORIGINAL.
